Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 18 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

2
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

3
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

4
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

5
A GENERALIZATION OF MULTIPLIER THEOREM TO THE BALL

Choi, UJinresearcher; Kwak, Do Youngresearcher, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.22, no.7, pp.547 - 552, 1991-07

6
The error analysis for degree reduction of Bezier curves

Choi, UJinresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.27, no.12, pp.1 - 6, 1994-01

7
Approximate weight function method using a new condition

Choi, UJinresearcher, ENGINEERING FRACTURE MECHANICS, v.54, no.6, pp.823 - 834, 1996-01

8
The lower-order suboptimal filter for discrete nonlinear systems

Choi, UJinresearcher; M. Oh; V.I. Shin, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.7, pp.9 - 16, 1996-02

9
Evaluation of the crack opening displacement by the direct approximating weight function method

Choi, UJinresearcher, INTERNATIONAL JOURNAL OF FRACTURE, v.78, no.0, pp.9 - 12, 1996-04

10
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

rss_1.0 rss_2.0 atom_1.0